Osaka Journal of Mathematics

On the spectrum of a Riemannian manifold of positive constant curvature

Akira Ikeda

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 17, Number 1 (1980), 75-93.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200772809

Mathematical Reviews number (MathSciNet)
MR558320

Zentralblatt MATH identifier
0436.58025

Subjects
Primary: 58G25
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Ikeda, Akira. On the spectrum of a Riemannian manifold of positive constant curvature. Osaka J. Math. 17 (1980), no. 1, 75--93. https://projecteuclid.org/euclid.ojm/1200772809


Export citation

See also

  • Part II: Akira Ikeda. On the spectrum of a Riemannian manifold of positive constant curvature. II. Osaka J. Math., Volume 17, Number 3, (1980), 691--702.